# SDR 2021F00362

- Difficulty date: November 22, 2021
- Submitted: December 18, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 58880981
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT PNEUMATIC DUCT FOUND WITH 6" CRACK. REF NRC# B000386.
